Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 341, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 14, 2016, 10:15 PM CDT for 5 counties in Mississippi; Catahoula Parish, Concordia Parish, Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 10:15 PM CDT (03:15 UTC)
- Expired
- Jul 14, 2016, 10:44 PM CDT
- In force
- 29 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Catahoula Parish, LA, Concordia Parish, LA, Adams County, MS, Copiah County, MS, Franklin County, MS, Jefferson County, MS, Lincoln County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
614
WUUS54 KJAN 150315
SVRJAN
LAC025-029-MSC001-029-037-063-085-150400-
/O.NEW.KJAN.SV.W.0341.160715T0315Z-160715T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1015 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CONCORDIA PARISH IN NORTHEASTERN LOUISIANA...
SOUTHERN CATAHOULA PARISH IN NORTHEASTERN LOUISIANA...
COPIAH COUNTY IN CENTRAL MISSISSIPPI...
FRANKLIN COUNTY IN SOUTHWESTERN MISSISSIPPI...
WESTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
ADAMS COUNTY IN SOUTHWESTERN MISSISSIPPI...
JEFFERSON COUNTY IN SOUTHWESTERN MISSISSIPPI...
* UNTIL 1100 PM CDT
* AT 1013 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DENTVILLE TO NEAR BROUILLETTE...MOVING SOUTHEAST
AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HAZLEHURST AND GLANCY AROUND 1020 PM CDT.
MARTINSVILLE AROUND 1025 PM CDT.
WESSON AROUND 1030 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MEADVILLE...BEAUREGARD...RIDGECREST AND ROXIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS NORTHEAST LOUISIANA AND WEST CENTRAL MISSISSIPPI.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3155 9201 3175 9148 3175 9127 3176 9126
3176 9136 3177 9135 3187 9117 3178 9074
3205 9069 3202 9022 3176 9018 3154 9063
3135 9063 3132 9147 3103 9165 3104 9172
3120 9170 3127 9195 3123 9194 3133 9201
TIME...MOT...LOC 0313Z 327DEG 58KT 3188 9057 3127 9208
HAIL...<.75IN
WIND...70MPH
$$
71 follow-up statement
496
WWUS54 KJAN 150344
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1044 PM CDT THU JUL 14 2016
LAC025-029-MSC001-029-037-063-085-150353-
/O.CAN.KJAN.SV.W.0341.000000T0000Z-160715T0400Z/
CONCORDIA LA-CATAHOULA LA-COPIAH MS-FRANKLIN MS-LINCOLN MS-ADAMS MS-
JEFFERSON MS-
1044 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR CONCORDIA AND SOUTHERN
CATAHOULA PARISHES...COPIAH...FRANKLIN...WESTERN LINCOLN...ADAMS AND
JEFFERSON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN LOUISIANA...AND SOUTH CENTRAL...CENTRAL AND SOUTHWESTERN
MISSISSIPPI.
LAT...LON 3155 9201 3175 9148 3175 9127 3176 9126
3176 9136 3177 9135 3187 9117 3178 9074
3205 9069 3202 9022 3176 9018 3154 9063
3135 9063 3132 9147 3103 9165 3104 9172
3120 9170 3127 9195 3123 9194 3133 9201
TIME...MOT...LOC 0342Z 327DEG 58KT 3157 9022 3096 9173
$$
7What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:05 PM CDT, 10 minutes earlier.
Area forecast discussion, Jul 14, 10:05 PM CDT, 10 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1005 PM CDT THU JUL 14 2016 .UPDATE...MCS currently northwest delta region advancing southeastward. It has been producing scattered reports of down trees in its wake. So have expanded the severe thunderstorm watch area further south to cover the expanse of the MCS line. Otherwise have adjusted pops for the radar coverage. Damaging winds will be the main concern along with some severe hail. /17/ && .AVIATION... Scattered thunderstorms pushing across the delta region into central Mississippi. A few storms could be intense, producing gusty winds and frequent lighting. Some small hail will be possible with the a storm or two as well. If convection is observed on station, flight categories could be briefly reduced to IFR status due to degraded visibilities and ceiling heights. Convection should begin to wane in coverage and intensity after 06z./17/ && .DISCUSSION... /Issued at 400 PM CDT THU JUL 14 2016/ SHORT TERM... The storms across our northern counties dissipated as the shortwave helping to develop the activity shifted northeast of Mississippi. Local radars this afternoon had scattered storms mainly southeast of a Natchez to Meridian line. This activity will continue into the early evening hours before dissipating. Microburst potential with these storms were lower so have pulled mention of severe storms from our HWO. Additional rain chances are possible tonight from the northwest. Afternoon water vapor imagery/RAP analysis had a second shortwave topping the large 594dam ridge over the southern plains. This shortwave was helping develop a complex of storms moving east into western Arkansas. As the mid level ridge continues to weaken tonight the complex of storms may move more to the southeast and toward our northwest zones. A few strong storms can not be ruled out especially over our northwest most zones but the complex is expected to weaken as it enters our CWA later this evening. Wl still have a moist airmass over our CWA Friday along with lower heights and a potential surface boundary left over from the storms tonight. Daytime heating should lead to scattered to numerous coverage of storms by afternoon. Cooler afternoon temperatures are expected areawide. The warmest temperatures will be in our west where the lowest pops will be carried. A storm or two with strong gusty winds will be possible Friday as well. /22/ LONG TERM... Saturday through Wednesday...At the beginning of the period a large ridge, centered over northern old Mexico, will extend over the southern CONUS and out into the Atlantic. A weakness in the ridge will exist over the lower MS valley/TN valley where a weak cold front will coincidentally be located. With convergence along the frontal boundary, 6-7 c/km lapse rates, and PWs near 2 inches, believe a good scattering of convection will result in the heat of the day. From Sunday through the end of the period, the weak front will have moved back north of the area as the mid/upper level ridging continues. The increased warming aloft will have the affect of hindering convective possibilities for the majority of the area, with southeast sections having the best, albeit slight, chances if any system can pass on the periphery of the ridge. Meanwhile, temperatures will become quite hot, especially over the ArkLaMiss Delta region where any afternoon convection will be hard to come by. It is in these areas that maximums will steadily rise each afternoon through the mid 90s into the upper 90s by Tuesday/Wednesday with heat indices around 105. /26/ && .JAN Watches/Warnings/Advisories... MS...None. LA...None. AR...None. && DL/22/26/19
Hazardous weather outlook, Jul 14, 5:58 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 558 PM CDT THU JUL 14 2016 ARZ074-075-MSZ018-019-025-026-034-035-152300- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-WASHINGTON- HUMPHREYS- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ARKLAMISS DELTA. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THROUGH MIDNIGHT A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE ARKLAMISS DELTA AREA THIS EVENING. DAMAGING WIND GUSTS AND HAIL TO QUARTER SIZE WILL BE POSSIBLE THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ007>009-015-016-MSZ027>033-036>047-152300- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND NORTHERN PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT STRONG TO SEVERE STORMS ARE POSSIBLE ALONG A LINE OF STORMS MOVING INTO THE AREA LATER TONIGHT. DAMAGING WIND GUSTS AND HAIL TO QUARTER SIZE WILL BE POSSIBLE THESE STORMS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ023>026-MSZ048>066-072>074-152300- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 558 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA AND SOUTHERN PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. DL && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 14, 10:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1001 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG 4 SE BAKERS 32.29N 91.48W
07/14/2016 MADISON LA LAW ENFORCEMENT
TREE DOWNED AT PILL GREEN ROAD NEAR HWY 577. ONE TREE
FELL ON POWERLINE ON HWY 577.
&&
DCOXSpecial weather statement, Jul 14, 10:03 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CDT THU JUL 14 2016
MSZ025>028-036-037-150400-
LEFLORE MS-ATTALA MS-CARROLL MS-HOLMES MS-GRENADA MS-MONTGOMERY MS-
1003 PM CDT THU JUL 14 2016
...GUSTY LINE OF THUNDERSTORMS APPROACHING THE I-55 CORRIDOR...
AT 1002 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR LEFLORE TO NEAR LEXINGTON TO NEAR
EBENEZER. MOVEMENT WAS EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENWOOD...GRENADA...KOSCIUSKO...WINONA...DURANT...BLACK HAWK...
LEFLORE...FRANKLIN...JEFFERSON...LEXINGTON...GOODMAN...PICKENS...
VAIDEN...DUCK HILL...KILMICHAEL...SIDON...NORTH CARROLLTON...
HESTERVILLE...HOLCOMB AND TEOC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3387 8957 3309 8950 3293 8954 3293 8973
3288 8973 3288 8997 3299 9028 3315 9021
3380 9028 3381 9018 3377 9018 3374 9024
3372 9014 3381 9014 3382 8993 3390 8992
TIME...MOT...LOC 0302Z 271DEG 23KT 3376 9008 3312 9000 3290 9006
LAMBLocal storm report, Jul 14, 10:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1004 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG GASSOWAY 32.99N 91.22W
07/14/2016 EAST CARROLL LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS THE PARISH.
&&
27Local storm report, Jul 14, 10:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 3 SE MAYERSVILLE 32.87N 91.01W
07/14/2016 ISSAQUENA MS LAW ENFORCEMENT
TREE DOWNED ACROSS GRANT ROAD.
&&
DCOXLocal storm report, Jul 14, 10:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1011 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
07/14/2016 WARREN MS LAW ENFORCEMENT
TREES AND POWERLINES DOWNED THROUGHOUT THE CITY AND
COUNTY. NUMEROUS TREES WERE DOWNED ON I-20 NEAR
VICKSBURG.
&&
DCOXLocal storm report, Jul 14, 10:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1012 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG YAZOO CITY 32.86N 90.41W
07/14/2016 YAZOO MS LAW ENFORCEMENT
SCATTERED TREES AND POWER LINES DOWN IN THE COUNTY.
&&
27The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:03 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 42 min |
| Jul 14, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 38 min |
| Jul 14, 7:21 PM CDT | Special Weather Statement | JAN | Kemper, Neshoba | 54 min |
| Jul 14, 7:32 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Jul 14, 7:46 PM CDT | Flash Flood Warning | JAN | Noxubee | 3 hr |
| Jul 14, 7:50 PM CDT | Special Weather Statement | JAN | Scott | 25 min |
| Jul 14, 8:06 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 39 min |
| Jul 14, 8:13 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
| Jul 14, 8:17 PM CDT | Special Weather Statement | JAN | Lauderdale | 43 min |
| Jul 14, 8:24 PM CDT | Special Weather Statement | JAN | Neshoba | 36 min |
| Jul 14, 8:38 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 67 min |
| Jul 14, 8:40 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 50 min |
| Jul 14, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 63 min |
| Jul 14, 8:59 PM CDT | Severe Thunderstorm Warning | JAN | Warren, Yazoo | 61 min |
| Jul 14, 9:01 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore | 59 min |
| Jul 14, 9:07 PM CDT | Special Weather Statement | JAN | Madison | 23 min |
| Jul 14, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 49 min |
| Jul 14, 9:16 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 59 min |
| Jul 14, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 15 min |
| Jul 14, 9:48 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 57 min |
| Jul 14, 10:03 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Grenada, Holmes, Montgomery | 57 min |
| Jul 14, 10:20 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 31 min |
| Jul 14, 10:49 PM CDT | Special Weather Statement | JAN | Adams, Copiah, Franklin, Lawrence, Lincoln | 56 min |
| Jul 15, 11:56 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Jul 15, 2:00 PM CDT | Special Weather Statement | JAN | Lawrence | 45 min |
| Jul 15, 2:57 PM CDT | Special Weather Statement | JAN | Grenada | 48 min |
| Jul 15, 5:46 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
| Jul 14, 7:31 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 44 min |
| Jul 14, 8:19 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 41 min |
| Jul 14, 8:32 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Richland | 73 min |
| Jul 15, 4:07 PM CDT | Special Weather Statement | JAN | Catahoula | 38 min |
| Jul 15, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 53 min |
| Jul 15, 4:55 PM CDT | Special Weather Statement | JAN | Concordia | 20 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.